Surface measures on Banach manifolds with uniform structure

Authors

  • Yu. V. Bogdanskii
  • E. V. Moravets’ka

Abstract

We propose a method for the construction of associated measures on the surfaces of finite codimension embedded in a Banach manifold with uniform atlas.

Downloads

Published

25.08.2017

Issue

Section

Research articles

How to Cite

Bogdanskii, Yu. V., and E. V. Moravets’ka. “Surface Measures on Banach Manifolds With Uniform Structure”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 8, Aug. 2017, pp. 1030-48, https://umj.imath.kiev.ua/index.php/umj/article/view/1756.